Complutense University Library

Polynomial properties and symmetric tensor product of Banach spaces.

Bombal Gordón, Fernando and Fernández Unzueta, M. (2000) Polynomial properties and symmetric tensor product of Banach spaces. Archiv der Mathematik, 74 (1). 40-49 . ISSN 0003-889X

[img] PDF
Restricted to Repository staff only until 31 December 2020.

122kB

Official URL: http://www.springerlink.com/content/0003-889x/

View download statistics for this eprint

==>>> Export to other formats

Abstract

We study some classes of distinguished subsets of a Banach space in terms of polynomials and their relationship. This allows us to develop a systematic approach to study polynomial properties on a Banach space. We apply this approach to obtain several known and new results on the symmetric tensor product of a Banach space in a unified way.

Item Type:Article
Uncontrolled Keywords:Rosenthal subset; Tensor product of Banach space; Projective tensor product; Distinguished subsets; Dunford-Pettis subsets; Symmetric generator.
Subjects:Sciences > Mathematics > Algebra
ID Code:14968
Deposited On:24 Apr 2012 10:06
Last Modified:06 Feb 2014 10:13

Repository Staff Only: item control page